Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 537971, 9 pages
http://dx.doi.org/10.1155/2014/537971
Research Article

Existence and Global Asymptotic Behavior of Positive Solutions for Nonlinear Fractional Dirichlet Problems on the Half-Line

1College of Sciences, Mathematics Department, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2College of Sciences and Arts, Department of Mathematics, King Abdulaziz University, Ragigh Campus, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 4 April 2014; Accepted 17 June 2014; Published 16 July 2014

Academic Editor: Mohamed Boussairi Jleli

Copyright © 2014 Imed Bachar and Habib Mâagli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modelling of viscoplasticity,” in Scientific Computing in Chemical Engineering II: Computational Fluid Dynamics and Molecular Properties, F. Keil, W. Mackens, and H. Voss, Eds., pp. 217–224, Springer, Heidelberg, Germany, 1999. View at Google Scholar
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  3. W. Lin, “Global existence theory and chaos control of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 709–726, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. P. Agarwal, D. O'Regan, and S. Stan{\vE}k, “Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 57–68, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. B. Ahmad, “Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 390–394, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, 36 pages, 2011. View at Google Scholar · View at MathSciNet
  7. Z. Bai and H. Lu, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Caballero, J. Harjani, and K. Sadarangani, “Positive solutions for a class of singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1325–1332, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. N. Kosmatov, “A singular boundary value problem for nonlinear differential equations of fractional order,” Journal of Applied Mathematics and Computing, vol. 29, no. 1-2, pp. 125–135, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Liu, W. Zhang, and X. Liu, “A sufficient condition for the existence of a positive solution for a nonlinear fractional differential equation with the Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1986–1992, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Mâagli, N. Mhadhebi, and N. Zeddini, “Existence and exact asymptotic behavior of positive solutions for a fractional boundary value problem,” Abstract and Applied Analysis, vol. 2013, Article ID 420514, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Zhao, S. Sun, Z. Han, and Q. Li, “Positive solutions to boundary value problems of nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 390543, 16 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. P. Agarwal, M. Benchohra, S. Hamani, and S. Pinelas, “Boundary value problems for differential equations involving Riemann-Liouville fractional derivative on the half-line,” Dynamics of Continuous, Discrete & Impulsive Systems A: Mathematical Analysis, vol. 18, no. 2, pp. 235–244, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. P. Agarwal and D. O. Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  15. R. P. Agarwal and D. O'Regan, “Boundary value problems of nonsingular type on the semi-infinite interval,” The Tohoku Mathematical Journal, vol. 51, no. 3, pp. 391–397, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Arara, M. Benchohra, N. Hamidi, and J. J. Nieto, “Fractional order differential equations on an unbounded domain,” Nonlinear Analysis. Theory: Methods & Applications, vol. 72, no. 2, pp. 580–586, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Chen and X. Tang, “Positive solutions of fractional differential equations at resonance on the half-line,” Boundary Value Problems, vol. 2012, article 64, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Kou, H. Zhou, and Y. Yan, “Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 5975–5986, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Maagli, “Existence of positive solutions for a nonlinear fractional differential equation,” Electronic Journal of Differential Equations, vol. 2013, no. 29, pp. 1–5, 2013. View at Google Scholar · View at MathSciNet
  20. X. Su and S. Zhang, “Unbounded solutions to a boundary value problem of fractional order on the half-line,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1079–1087, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X. Zhao and W. Ge, “Unbounded solutions for a fractional boundary value problems on the infinite interval,” Acta Applicandae Mathematicae, vol. 109, no. 2, pp. 495–505, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. R. Chemmam, A. Dhifli, and H. Mâagli, “Asymptotic behavior of ground state solutions for sublinear and singular nonlinear Dirichlet problems,” Electronic Journal of Differential Equations, vol. 88, pp. 1–12, 2011. View at Google Scholar · View at MathSciNet
  23. I. Bachar and H. Mâagli, “Existence and global asymptotic behavior of positive solutions for nonlinear problems on the half-line,” Journal of Mathematical Analysis and Applications, vol. 416, no. 1, pp. 181–194, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  25. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  26. V. Marić, Regular Variation and Differential Equations, vol. 1726 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  27. R. Seneta, Regularly Varying Functions, vol. 508 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at Publisher · View at Google Scholar